# SDR ABXA9700319

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130273
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE BULKHEAD AT STA 1072 WAS FOUND CRACKED ON THE RT SIDE OF THE DOOR JAMB 24 FROM FLOOR.  REPAIRED IAW REA D953-17165MR.
